About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 806397, 15 pages
http://dx.doi.org/10.1155/2012/806397
Research Article

Existence of Multiple Solutions for a Singular Elliptic Problem with Critical Sobolev Exponent

Science and Information College, Qingdao Agricultural University, Qingdao 266109, China

Received 11 October 2012; Revised 1 November 2012; Accepted 5 November 2012

Academic Editor: Jifeng Chu

Copyright © 2012 Zonghu Xiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the existence of multiple solutions of the singular elliptic problem , as , where , , , , , , . By the variational method and the theory of genus, we prove that the above-mentioned problem has infinitely many solutions when some conditions are satisfied.